Table of Contents
International Journal of Partial Differential Equations
Volume 2013 (2013), Article ID 846749, 7 pages
http://dx.doi.org/10.1155/2013/846749
Research Article

Numerical Approximation for Nonlinear Gas Dynamic Equation

Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 41335-1914, Rasht, Iran

Received 15 March 2013; Revised 25 May 2013; Accepted 28 May 2013

Academic Editor: Zhenhua Guo

Copyright © 2013 Hossein Aminikhah and Ali Jamalian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Laplace transform and new homotopy perturbation methods are adopted to study gas dynamic equation analytically. The solutions introduced in this study can be used to obtain the closed form of the solutions if they are required. The combined method needs less work in comparison with the other homotopy perturbation methods and decreases volume of calculations considerably. Results show that the new method is more effective and convenient to use, and is high accuracy evident.